Research Repository

Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition

O'Hara, JG and Sophocleous, C and Leach, PGL (2013) 'Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition.' Journal of Engineering Mathematics, 82 (1). 67 - 75. ISSN 0022-0833

Full text not available from this repository.

Abstract

We demonstrate the power of symmetry in the resolution of some evolution partial differential equations which arise in various aspects of finance. The essential theme is that which Lie promulgated approximately 140 years ago. What we emphasise here is that there are differential equations which arise in applications which are amenable to a method of solution which is both algorithmic and elegant. We consider the Vasicek short rate model, the inclusion of transaction costs into the Black-Scholes model and the Vasicek model with time-varying parameters. © 2013 Springer Science+Business Media Dordrecht.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: John O'Hara
Date Deposited: 24 Feb 2014 10:30
Last Modified: 11 Jun 2019 02:15
URI: http://repository.essex.ac.uk/id/eprint/8772

Actions (login required)

View Item View Item